# SDR DALA2022072505093

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2330719) AFTER CLEANING SLIDE ANCHOR ( 2EA) (L2, R2 POSITION ) WAS FOUND WITH CORROSION. SLIDE ANCHOR (2EA) (L2,R2 POSITION ) WERE REPLACED PER B737-800, IPC 11-32-01-03.
